# SDR AALA2018090519029

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 65,600 hours, 25,144 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Contactor
- Condition: Burned
- Location: Extract Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN THE COCKPIT AFTER STARTING THE NR 1 ENGINE.  THE AIRCRAFT WAS GROUNDED.   FOUND AVIONICS VENT EXTRACT FAN CONTACTOR 7HR BURNED.  REPLACED THE CONTACTOR 7HR. SYSTEM OPS CHECKED GOOD IAW AMM 21-26-00-710-001A, ESPM 20-45-24, ESPM 20-48-11.
